# SDR AALA202408058687

- Difficulty date: July 29, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 57,958 hours, 24,762 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240006
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DID NOT PASS OPERATIONAL TEST PASSENGER CREW DOOR 832 DAMPING FUNCTION OF THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER (REPLACE DAMPER) IN AFT GALLEY AREA. REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PASSENGER CREW DOOR 832 IN AFT GALLEY AREA PER AMM 52-13-14-000-001-B.
